# SDR IPXA2015010585194

- Difficulty date: December 30, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Malfunctioned
- Location: L1 Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE P, FLT SLIDE WARNING LIGHT INOPERATIVE.  RESET AUTONOMOUS STANDBY POWER SUPPLY, 709WN, EVAC SLIDE WARNING SYS, OPS CHECKED NORMAL IAW MM 52-71-11-05-01.
